Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Severe vaginal burning. All reports normal. Solution?

Hi, my mom (age 60+) is suffering from severe vaginal burning. Burining is on the outer surface only and without any inside pain or anything. She has consulted many doctors earlier. She used to take Gaity400 whenever during burning sensation, and had relief after medication for weeks long. Presently Gaity400 is a banned drug, she has tried many alternate drugs antibiotics and ointments. However not much of benefit. Performed tests : PAP Smear / Unine tests / Ultrasonography ... reports are all healthy.Kindly suggest. Also please tell , if she can apply ointment Faktu .
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and looking to the history given here I could say that looking to age of your mother such symptom of vaginal burning is vey likely and this could be due to the low level of estrogen, and the condition can be minimize with local preparation of estrogen, hope this information helps you, take care and have a nice day.
Answered: Fri, 1 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor